# SDR ABXA9701337

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 5912285513
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND UPPER FORWARD CORNER OF WINDOW FRAME CRACKED AT STA 598, RIGHT SIDE.  REPAIRED IAW ABX REA D953-200-10.
